# SDR UALA2011062703142

- Difficulty date: June 25, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 31,341 hours, 13,849 cycles
- Engine: Iae V2527A5
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 792D000002
- Part serial: 20479
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

RATION FLAPS FULL ON APPROACH 138000 POUNDS.  DEBRIEFED CREW-HAD MODERATE VIBRATION AT FLAPS FULL ON APPROACH 1500 FT AND BETWEEN 140-170 KNOTS WITH GEAR DOWN.  FOUND RIGHT WING NR 2 FLAP TRACK ACTUATOR SHAFT WITH EXCESSIVE PLAY CAUSING FREE MOVEMENT OF RIGHT INBOARD TRAILING EDGE FLAP. NEW ACTUATOR ON AOG. REMOVED & REPLACED NR 2 RIGHT FLAP TRACK ACTUATOR. FLAP T.E. DOES NOT HAVE EXCESSIVE PLAY. OPS CHECKED OK.
